# SDR 03FDEA00651

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 67,356 hours, 49,359 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LOWERING GEAR FOR LANDING, GREEN GEAR NOSE LIGHT DID NOT ILLUMINATE   (TESTED OK).  NO AMBER GEAR LIGHT.  CYCLED GEAR AND NOSE GEAR LIGHT ILLUMINATED ON SECOND EXTENSION OF GEAR.  REMOVED AND REPLACED NOSE LANDING GEAR LOCK SWITCH PER 727 MM 32-61-021-4.  PERFORMED ADJUSTMENT/TEST PER 727 MM 32-61-021-5.  OPS CHECKED NORMAL.  A/C OK FOR SERVICE.
